# SDR CALA2008122201162

- Difficulty date: December 22, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 62,249 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 693874OU2
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, SKIN AND SURROUNDING STRUCTURE CORRODED STATION 227.8 FROM LBL-12 TO RBL-12 (BILGE).  REMOVED CORROSION FROM HORIZONTAL CHORD, FOUND TO BE WITHIN LIMITS, AND FOUND INTERCOSTAL TO BE OUT OF LIMITS.  CLEANED AREA AND INSTALLED NEW INTERCOSTAL PER B737 SRM 51-10-2 AND 51-4.
